# SDR REXA2015071500681

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-300, PAX DOOR INNER HANDLE POSSIBLE CRACK BY TAPER PIN.  R & R PAX DOOR INNER HANDLE IAW AMM 52-11-02.  OPERATIONS CHECK DONE ON NR 28408.  OPERATIONS CHECKED GOOD.
